Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Have ejaculation problem. Suggest?

DOCTOR OF THE MONTH - Dec 2014
Dec 2014
User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2007
Answered : 4529 Questions
Question
I have ejaculation problem please assist
Posted Sat, 5 Oct 2013 in Premature Ejaculation
 
 
Answered by Dr. Seikhoo Bishnoi 33 minutes later
Brief Answer:
Please give more details

Detailed Answer:
Hello
Welcome to XXXXXXX

Ejaculation problem may be premature ejaculation or delayed ejaculation. I can answer the query in detail if you can provide me a little more details about problem. You can write down in follow up query.

Thanks

Above answer was peer-reviewed by
 
Follow-up: Have ejaculation problem. Suggest? 3 minutes later
without intercourse my sperm was out
 
 
Answered by Dr. Seikhoo Bishnoi 8 minutes later
Brief Answer:
Hello again

Detailed Answer:
You have problem of ejaculation before penetration. It seems you have premature ejaculation. It is a common problem, best thing to avoid is to divert your attention during intercourse.

Medicines like SSRIs are very useful for this problem. Dapoxetine is a good medicine for this problem. The tablet should be taken about 1 hr before sexual intercourse. You can take help of a psychiatrist for detailed prescription.

Application of lignocaine Jelley during sexual intercourse can also delay ejeculation.

Hope this helps you, you can ask again if you have more doubts.

Thanks
Above answer was peer-reviewed by
 
Follow-up: Have ejaculation problem. Suggest? 4 minutes later
can I use viagra
 
 
Answered by Dr. Seikhoo Bishnoi 2 minutes later
Brief Answer:
Hello again

Detailed Answer:
Viagra or sildenafil increases the erection but it doesn't help in pre mature ejaculation. Best is to take Dapoxetine or drug combination of sildenafil and Dapoxetine.

Thanks
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor